Reply to Letter to the Editor "Inaccurate Information on Quetiapine"
J Clin Psychiatry 1998;59(12):687 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: The data on quetiapine reported in the ACADEMIC HIGHLIGHTS in the June 1998 issue were derived from my presentation at a 1997 American Psychiatric Association (APA) symposium. These were taken from the poster presented by Apter et al. at the 1996 American College of Neuropsychopharmacology meeting. At the time I prepared my presentation for the 1997 APA conference, the Apter et al. report on quetiapine in the elderly was the only one available.